Journal of Commutative Algebra

Splitting algebras and Gysin homomorphisms

Dan Laksov

Full-text: Open access

Article information

Source
J. Commut. Algebra, Volume 2, Number 3 (2010), 401-425.

Dates
First available in Project Euclid: 18 October 2010

Permanent link to this document
https://projecteuclid.org/euclid.jca/1287409183

Digital Object Identifier
doi:10.1216/JCA-2010-2-3-401

Mathematical Reviews number (MathSciNet)
MR2728150

Zentralblatt MATH identifier
1237.14065

Subjects
Primary: 14N15: Classical problems, Schubert calculus 14M15: Grassmannians, Schubert varieties, flag manifolds [See also 32M10, 51M35] 05E05: Symmetric functions and generalizations 13F20: Polynomial rings and ideals; rings of integer-valued polynomials [See also 11C08, 13B25]

Keywords
Splitting algebras Gysin homomorphisms residues

Citation

Laksov, Dan. Splitting algebras and Gysin homomorphisms. J. Commut. Algebra 2 (2010), no. 3, 401--425. doi:10.1216/JCA-2010-2-3-401. https://projecteuclid.org/euclid.jca/1287409183


Export citation

References

  • I.N. Bernstein, I.M. Gelfand and S.I. Gelfand, Schubert cells and cohomology of the spaces $G/P$, Russian Math. Surveys 28 (1973), 1-26.
  • N. Bourbaki, Algèbre, Chapitre IV, Polynômes et fractions rationelles, Masson, Paris, 1981.
  • C. Chevalley, Sur les décompositions cellulaires des espaces $G/B$, (about 1958), Proc. Symp. Pure Math. 56 (1994), 1-23.
  • M. Demazure, Désingularisation des variétés de Schubert géneralisées, Ann. Scient. Éc. Norm. Sup. 7 (1974), 53-88.
  • T. Ekedahl and D. Laksov, Splitting algebras, symmetric functions, and Galois theory, J. Algebra Appl. 4 (2005), 59-75.
  • W. Fulton, Intersection theory, Second edition, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics, Springer-Verlag, Berlin, 1998.
  • ––––, Young tableaux, Student texts 35, Cambridge University press, Cambridge, 1997.
  • G. Kempf and D. Laksov, The determinantal formula of Schubert calculus, Acta Math. 132 (1974), 153-162.
  • D. Laksov, The Hilbert scheme of zero dimensional subschemes of the line, http://www.math.kth.se/\tildeaccentlaksov/art/kth05hilbert.pdf, 2005.
  • ––––, Schubert calculus and equivariant cohomology of Grassmannians, Adv. Math. 217 (2008), 1869-1888.
  • ––––, Lineære avbildninger og lineær rekursjon, NORMAT 55 (2007), 59-77.
  • ––––, Itererte lineære rekursjoner og Schubert regning, Lecture given in connection with Doctor Honoris Causa at The University of Bergen, 28 August 2008, http://www.math.kth.se/\tildeaccentlaksov/art/iterert.pdf
  • ––––, Splitting algebras, factorization algebras, and residues, http://www.math.kth.se/\tildeaccentlaksov/art/monthly.pdf (2009).
  • ––––, A formalism for equivariant Schubert calculus Algebra Number Theory 3 (2009), 711-727.
  • D. Laksov and A. Thorup, A determinantal formula for the exterior powers of the polynomial ring, Indiana Univ. Math. J. 56 (2007), 825-845.
  • ––––, Schubert calculus on Grassmannians and exterior powers, Indiana Univ. Math. J. 58 (2009), 283-300.
  • ––––, Splitting algebras and Schubert calculus, 2009, preprint.
  • ––––, Iterated linear recurrence relations, 2008, preprint.
  • A. Lascoux, Symmetric functions and combinatorial operators on polynomials, CBMS Regional Conference Series in Mathematics, 99. Published for the Conference Board of the Mathematical Sciences, Washington, DC, American Mathematical Society, Providence, RI, 2003.
  • L. Manivel, Fonctions symétriques, polyn\^ omes de Schubert et lieux de dégénérescence, Cours spécialisés 3, Société Mathématique de France, 1998.
  • M. Pohst and H. Zassenhaus, Algorithmic algebraic number theory, in Encyclopedia of mathematics and its applications, Cambridge University Press, Cambridge, 1997.
  • A. Thorup, Invariants of the splitting algebra, http://www.math.ku.dk/\tildeaccentthorup/art/galois.pdf (2004).